[On the conference “Binary systems and ring theoretic methods in universal algebra”]
Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, p. 2 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

@article{AUCMP_1984_25_1_a1,
     author = {Bican, Ladislav},
     title = {[On the conference {{\textquotedblleft}Binary} systems and ring theoretic methods in universal algebra{\textquotedblright}]},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {2},
     year = {1984},
     volume = {25},
     number = {1},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a1/}
}
TY  - JOUR
AU  - Bican, Ladislav
TI  - [On the conference “Binary systems and ring theoretic methods in universal algebra”]
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1984
SP  - 2
VL  - 25
IS  - 1
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a1/
LA  - en
ID  - AUCMP_1984_25_1_a1
ER  - 
%0 Journal Article
%A Bican, Ladislav
%T [On the conference “Binary systems and ring theoretic methods in universal algebra”]
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1984
%P 2
%V 25
%N 1
%U http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a1/
%G en
%F AUCMP_1984_25_1_a1
Bican, Ladislav. [On the conference “Binary systems and ring theoretic methods in universal algebra”]. Acta Universitatis Carolinae. Mathematica et Physica, Tome 25 (1984) no. 1, p. 2. http://geodesic.mathdoc.fr/item/AUCMP_1984_25_1_a1/